Hi I'm 32. I've had a dystonic condition for the past 15 years and I've been uusing clonzapem regularly for this condition. Could you tell me iif using clonzapem effects the ability to have an erection. And how should I go about getting my problem seen by a doctor (who do I need to go and see). I would also like to know about other common side effects that occcur with clonzapem. And is there a similar medicine available with lesser sede affects. I look forward to hearing your views.
Cloanzepam has genitourinary side effects which include urinary incontinence, anorgasmia, ejaculatory delay, and erectile dysfunction. Get the dose of cloanzepam changed or get it changed to some other benzodiazepine. If the symptoms persist then t is best to consult a urologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.